Access count of this item: 80

Files in This Item:
File Description SizeFormat 
0831-03.pdf738.37 kBAdobe PDFView/Open
Title: FLOATING-POINT NUMBER SOLUTIONS IN A SIMPLE LINEAR EQUATION WITH ADDITION ALGORITHM
Authors: Tsuji, Kumiko
Author's alias: 辻, 久美子
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 33
End page: 45
URI: http://hdl.handle.net/2433/83376
MR Number: 1277649
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.